# SDR AWXA9500219

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 1614
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND R2 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED LAMP, OPS CHECK GOOD.  (Z)
